# SDR HEEA0015976

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53177
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube Assembly
- Part number: 407076010101
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SYSTEM TUBE ASSY CHAFED.
